Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Blood in sputum after drinking alcohol, pain in left upper chest. Oesophageal or stomach irritation?

Weird question sometimes when I drink I wake up next morning spitting up a little blood not much but a little. I don t drink all of the time. I have the same problem if I take pain pills, but they also give me a pain in my left upper chest . Not sure if I may have an irritated esophagus or stomach . Trying to determine if I should be concerned.
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank you for getting in touch with us. As I see, you have complaints of spitting up blood after consumption of alcohol and after taking pain medicines. It would be very tough for us to diagnose your condition without ordering a few tests. Therefore, you need to get in touch with your Doctor as soon as possible. He might ask you to undergo some tests like Barium swallow, endoscopy etc. We would also recommend you to avoid consumption of alcohol till that time as it might aggravate the condition. Hope this helped
Dr. Gagandeep Dhillon
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor